Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Hendon

No difference felt. Skin feels sticky.

Recommended Posts

Ok first of all I'm using this BP 2.5% from Panoxyl for about a month now.

1)There has been no difference in my skin and acne still comes out now and then. I think i've been using sufficient BP or should i up the amount?

2) Also, certain times i don't use moisturizer, should i?

3) One more thing, my skin feels sticky after applying BP, and after hours, when i wash my face it gets all greasy... like my skin hasn't absorbed all the BP.. using too much?

My routine is basically

Morning: Wash face with cleanser, BP, sometimes moisturizer.

Evening/night: Wash face with cleanser, BP.

What could be wrong?

Regards,

Hendon

Share this post


Link to post
Share on other sites

More details. What kind of cleanser are you using? How much bp are you using? Have you watched Dan's videos on washing, and application of bp and moisturizer? Provide us with some more information and I'm sure we can help ya out! You should be using your moisturizer too (also state what kind of brand moisturizer you are using).

Share this post


Link to post
Share on other sites

I'm using an UNO branded cleanser that uses patented charcoal or whatever... im intending to change.. any better brands out there?

Using BP yes... It's almost my middle finger's length placed on both my cheeks evenly... that's where all my acne are.

Moisturizer is some unknown brand.. again, any good suggestions on brands?

Share this post


Link to post
Share on other sites

Dan recommends the Purpose Gentle Cleansing bar and I think it is very good. Others find that the Cetaphil (sp?) gentle cleanser is even less irritating (the one not in bar form). If you have been on the regimen for already a month now you may want to up that bp. Two finger lengths is the desired amount of bp after you have been on the regimen for some time. The Eucerin Renewal moisturizer is the recommended one, but I found it irritated my face too much at first. I'm currently using the Neutrogena one that is recommended (you can find all these products in the product list on the regimen page) So the possible culprits for your lack of success could be:

1) Not enough bp

2) Cleanser is too irritating (I'm not familiar with it)

3) Poor moisturizer

Here is the product page link: http://www.acne.org/acne-products.html

I don't know your location and the accessibility of the products Dan lists, but check out the supplies page again and see if you can get a hold of the cleanser and the moisturizer that is recommended. Good luck!

Share this post


Link to post
Share on other sites

wow thanks a lot for the great help YZF98! i'll get to it after my exams in a week and keep you guys informed! thanks.

Share this post


Link to post
Share on other sites

Anyway, I've ramped up the dosage and started using moisturizer, i get redness and some burning sensation. I know this is normal but i'd like to know how long this could last? I mean i was on the regimen for about one month and now the redness still comes? so everytime when i up the BP i'm gonna get redness? that's not really good eh?

Share this post


Link to post
Share on other sites

Although you have been using bp for a while, might I suggest you still move up to the two fingers length slowly. If you dive right in from half a finger/finger to two lengths it will be quite irritating. So ramp it up over the next week or two as opposed to all in one shot. Also, what moisturizer are you using now? I went to the Eucerin Renewl too fast (Dan does warn against this but for someone I tried it anyways). That moisturizer irritated my face quite a bit. I switched to the Neutrogena and was much better. In a couple weeks or so I'm going to go back to the Eucerin and see how I do. Also keep an eye on the small things that add up to BIG things in terms of irritation. Cleanser should not be on your face very long. Gently "massage" in cleanser, bp, and moisturizer. Pat dry your face gently. My gf laughs at how gentle I am when I apply the products, but it makes a big difference. Hope some of this helps you, good luck!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×